# SDR UPS01636634

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-300
- Aircraft serial: 27756
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REP, FWD ENTRY DOOR SQUEALING. BUILT UP THRESHOLD AND PRESSURIZED A/C LEAK CHECKS GOOD.
